MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD ADULT DUAL HEATED EVAQUA2 BREATHING CIRCUIT; BZE

FISHER & PAYKEL HEALTHCARE LTD ADULT DUAL HEATED EVAQUA2 BREATHING CIRCUIT; BZE
Model Number RT280
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare facility in (b)(6) reported via a fisher & paykel healthcare (f&p) field representative, that four rt280 adult dual heated evaqua2 breathing circuits failed the pre-use leak test.There was no patient involvement.
 
Additional Manufacturer Narrative
(b)(4).The complaint rt280 adult dual heated evaqua2 breathing circuits are currently en-route to fisher & paykel healthcare (f&p) for evaluation.We will provide a follow up report upon completion of investigation.
 
Event or Problem Description
A healthcare facility in wisconsin reported via a fisher & paykel healthcare (f&p) field representative, that four rt280 adult dual heated evaqua2 breathing circuits failed the pre-use leak test.There was no patient involvement.
 
Additional Manufacturer Narrative
(b)(4).Method: the complaint rt280 adult dual heated evaqua2 breathing circuit was not returned to fisher & paykel healthcare (f&p) for evaluation.Our investigation is thus based on the information provided by the customer and our knowledge of the product.Results: the customer reported that four rt280 adult dual heated evaqua2 breathing circuits failed the pre-use leak test.Conclusion: without the return of the complaint device, we are unable to determine the cause of the reported event.All rt280 adult dual heated evaqua2 breathing circuits are visually inspected and pressure and flow tested during production, and those that fail are rejected.The subject breathing circuit would have met the required specifications at the time of production.Our user instructions that accompany the rt280 adult dual-heated evaqua2 breathing circuit show in pictorial format the correct set-up of the circuit and also states the following: - "check all connections are tight before use." - "perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient." - "ensure appropriate ventilator or flow source alarms are set before connecting breathing set to patient.".

Brand Name
ADULT DUAL HEATED EVAQUA2 BREATHING CIRCUIT
Common Device Name
BZE
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
faranak gomarooni
17400 laguna canyon road
suite 300
irvine, CA 92618
9494534000
MDR Report Key14036701
Report Number9611451-2022-00293
Device Sequence Number12030801
Product Code BZE
UDI-Device Identifier09420012430373
UDI-Public(01)09420012430373(10)2101397929(11)201126
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K122432
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT280
Device Catalogue NumberRT280
Device Lot Number2101397929
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2022
Supplement Date Received by Manufacturer05/01/2022
Initial Report FDA Received Date04/07/2022
Supplement Report FDA Received Date05/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown